# SDR AALA20001986

- Difficulty date: November 29, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N1408B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11361
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FLOOR PATH EMERGENCY EXIT LIGHT AT SEAT 16D INOPERATIVE.  REPLCED FLOOR PATH EMERGENCY EXIT LIGHT HARNESS AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
